The Annals of Probability
- Ann. Probab.
- Volume 21, Number 2 (1993), 861-885.
Borel Stochastic Games with Lim Sup Payoff
We consider two-person zero-sum stochastic games with limit superior payoff function and Borel measurable state and action spaces. The games are shown to have a value and the value function is calculated by transfinite iteration of an operator and proved to be upper analytic. The paper extends results of our earlier article  in which the same class of games was considered for countable state spaces and finite action sets.
Ann. Probab., Volume 21, Number 2 (1993), 861-885.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Secondary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 03D70: Inductive definability
Maitra, A.; Sudderth, W. Borel Stochastic Games with Lim Sup Payoff. Ann. Probab. 21 (1993), no. 2, 861--885. doi:10.1214/aop/1176989271. https://projecteuclid.org/euclid.aop/1176989271